Issue:IF-probability on MV-algebras

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search
shortcut
http://ifigenia.org/wiki/issue:nifs/11/3/66-72
Title of paper: IF-probability on MV-algebras
Author(s):
Katarína Lendelová
Faculty of Natural Sciences, Matej Bel University, Department of Mathematics, Tajovskeho 40 974 01 Banska Bystrica, Slovakia
lendelovAt sign.pngfpv.umb.sk
Presented at: 9th ICIFS, Sofia, 7-8 May 2005
Published in: Conference proceedings, "Notes on Intuitionistic Fuzzy Sets", Volume 11 (2008) Number 3, pages 66—72
Download: Download-icon.png PDF (2732  Kb, Info) Download-icon.png
Abstract: The IF-probability and the separating IF-probability on MV-algebras were introduced in paper [3]. In [8] B. Riecan studied representation of IF-probability on a tribe. In this paper we generalize this representation for IF-probability on MV-algebras.
Keywords: IF-probability, MV-algebra, the representation theorem
References:
  1. K. Atannasov (1999). Intuitionistic Fuzzy Sets: Theory and Applications. Physica Verlag, New York.
  2. P. Grzegorzewski, E. Mrowka (2002). Probability of intuitionistic fuzzy events. In Soft Methods in Probability, Statistics and Data Analysis (P. Grzegorzewski et al. eds.), Physica Verlag, New York, pages 105-115.
  3. Lendelova, K. - Petrovicova, J.: Representation of IF-probability on MV-algebras. (Submitted to Soft Computing)
  4. K. Lendelova - B. Riecan (2004). Weak law of large numbers for IF-events. In Current Issues in Data and Knowledge Engineering (Bernard De Baets et al. eds.), EXIT, Warszawa, pages 309-314.
  5. J. Petrovicova, B. Riecan (in press). On the central limit theorem on IFS-events. In Soft Computing.
  6. B. Riecan (2004). Representation of Probabilities on IFS Events. In Soft Methodology and Random Information Systems (Lopez-Diaz et al. eds.), Springer, Berlin Heidelberg New York, pages 243-248.
  7. B. Riecan (2003). A descriptive definition of the probability on intuitionistic fuzzy sets. In EUSFLAT '2003 (M. Wagenecht, R. Hampet eds.), Zittau-Goerlitz Univ. Appl. Sci., pages 263-266.
  8. Riecan, B.: On the problem of Radko Mesiar. (Submitted to Fuzzy Sets and Systems).
  9. B. Riecan - D. Mundici (2002). Probability in MV-algebras. In Handbook of Measure Theory (E. Pap ed.), Elsevier, Amsterdam, pages 869-909.
  10. B. Riecan - T. Neubrunn (1997). Integral, Measure, and Ordering. Kluwer, Dordrecht and Ister Science, Bratislava.
  11. L. A. Zadeh (1968). Probability measures of fuzzy events. In J. Math. Anal. Appl, volume 23, pages 421-427.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.